We are offering scholarships to the Mindfulness and Meta-cognition Conference at Renton Technical College!

The Faculty Commons is excited to announce that we are offering scholarships to the Mindfulness and Metacognition conference at Renton Technical College, being held on March 10th and 11th  Applications are due February 24th by 5:00 p.m.  If you have any questions, please email Mandie Nash at mandie.nash@bellevuecollege.edu.

Important Conference Details

The conference will be a day and a half held at Renton Technical College on March 10 and 11, 2017.

Friday, March 10, 2017

2:00 p.m. Registration opens in the Cafeteria in Building I.
3:00 to 5:00 p.m. 2-hour intensive workshops that meld theory and practice
5:00 to 7:00 p.m. Dinner, wine, raffles, and entertainment

Saturday, March 11, 2017

Give One/Get One Book Exchange – ongoing all day Saturday

Bring a book or two that you have read and pick up a book or two

7:00 a.m. Registration and networking
7:45 to 8:45 a.m. Breakfast
9:00 to 10:30 a.m. Concurrent Session 1
10:45 a.m. to 12:15 p.m. Concurrent Session 2
12:30 to 1:30 p.m. Lunch
1:45 to 3:15 p.m. Concurrent Session 3
3:30 to 4:00 p.m. Raffles and end of the conference Gallery Walk

Example Topics

  • Applying the Reading Apprenticeship Framework in Science Courses
  • Bringing Reading to Life: Anatomy and Physiology, Pathophysiology, and Kinesiology in Action     
  • Hand In Hand: Understanding the Reading Apprenticeship Framework in the Context of Universal Design for Learning
  • Introduction to Reading Apprenticeship 

 

 

Share this article:Share on FacebookTweet about this on TwitterShare on LinkedInEmail this to someone

Last Updated February 16, 2017